English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  The limit of N=(2,2) superconformal minimal models

Fredenhagen, S., Restuccia, C., & Sun, R. (2012). The limit of N=(2,2) superconformal minimal models. Journal of High Energy Physics, 2012(10): 141. doi:10.1007/JHEP10(2012)141.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-841C-C Version Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-841F-6
Genre: Journal Article

Files

show Files
hide Files
:
1204.0446 (Preprint), 2MB
Name:
1204.0446
Description:
File downloaded from arXiv at 2012-04-11 11:44
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
JHEP2012_141.pdf (Any fulltext), 2MB
Name:
JHEP2012_141.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Fredenhagen, Stefan1, Author              
Restuccia, Cosimo1, Author              
Sun, Rui1, Author              
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show
hide
Free keywords: High Energy Physics - Theory, hep-th
 Abstract: The limit of families of two-dimensional conformal field theories has recently attracted attention in the context of AdS/CFT dualities. In our work we analyse the limit of N=(2,2) superconformal minimal models when the central charge approaches c=3. The limiting theory is a non-rational N=(2,2) superconformal theory, in which there is a continuum of chiral primary fields. We determine the spectrum of the theory, the three-point functions on the sphere, and the disc one-point functions.

Details

show
hide
Language(s):
 Dates: 2012-04-022012
 Publication Status: Published in print
 Pages: 37 pages, 3 figures
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1204.0446
DOI: 10.1007/JHEP10(2012)141
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of High Energy Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Bologna, Italy : Società italiana di fisica
Pages: - Volume / Issue: 2012 (10) Sequence Number: 141 Start / End Page: - Identifier: ISSN: 1126-6708
CoNE: /journals/resource/111021927548002_1